# SDR HALA2009112800552

- Difficulty date: November 28, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,201 hours, 31,482 cycles
- Engine: Ge CF680A2
- Engine time: 55,628 hours, 24,518 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 55,628 hours, 24,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON MECH W/A - FOUND NR 1 ENG 5TH STAGE TURBINE DAMAGED.  REMOVED AND REPLACED NR 1 ENG IAW MM1139-767.OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
